ResearcherID Thomson Reuters  

Marusic, Dragan
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: L-1799-2016
URL: http://www.researcherid.com/rid/L-1799-2016
Subject: Mathematics
Keywords: algebraic graph theory; permutation groups; discrete mathematics and its applications; symmetries of graphs
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  14  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Transitive group actions: (im)primitivity and semiregular subgroups
 Author(s): Kovacs, I.; Malnic, A.; Marusic, D.; et al.
 Source: Journal of Algebraic Combinatorics Volume: 41 Issue: 3 Pages: 867-885 Published: 2015
 Times Cited: 0
 DOI: 10.1007/s10801-014-0556-z
added
30-Jul-16
2.  Title: Vertex-transitive generalized Cayley graphs which are not Cayley graphs
 Author(s): Hujdurovic, A.; Kutnar, K.; Marusic, D.
 Source: European Journal of Combinatorics Volume: 46 Pages: 45-50 Published: 2015
 Times Cited: 0
 DOI: 10.1016/j.ejc.2014.11.007
added
30-Jul-16
3.  Title: FINITE GROUPS WITH SOME NON-CYCLIC SUBGROUPS HAVING SMALL INDICES IN THEIR NORMALIZERS
 Author(s): Kutnar, K.; Marusic, D.; Shi, J. T.; et al.
 Source: Journal of Algebra and Its Applications Volume: 13 Issue: 4 Published: 2014
 Times Cited: 0
 DOI: 10.1142/s0219498813501417
added
30-Jul-16
4.  Title: Half-arc-transitive group actions with a small number of alternets
 Author(s): Hujdurovic, A.; Kutnar, K.; Marusic, D.
 Source: Journal of Combinatorial Theory Series A Volume: 124 Pages: 114-129 Published: 2014
 Times Cited: 8
 DOI: 10.1016/j.jcta.2014.01.005
added
30-Jul-16
5.  Title: TETRAVALENT ONE-REGULAR GRAPHS OF ORDER 4p(2)
 Author(s): Feng, Y. Q.; Kutnar, K.; Marusic, D.; et al.
 Source: Filomat Volume: 28 Issue: 2 Pages: 285-303 Published: 2014
 Times Cited: 3
 DOI: 10.2298/fil1402285f
added
30-Jul-16
6.  Title: The curse of the impact factor
 Author(s): Marusic, D.; Pisanski, T.
 Source: Ars Mathematica Contemporanea Volume: 7 Issue: 2 Pages: XVII-XVIII Published: 2014
 Times Cited: 0
added
30-Jul-16
7.  Title: A cost effectiveness analysis of four arms of a school-based mental health intervention in Europe
 Author(s): Burke, L. A.; Wasserman, D.; Carli, V.; et al.
 Source: European Child & Adolescent Psychiatry Volume: 22 Pages: S198-S199 Published: 2013
 Times Cited: 0
added
30-Jul-16
8.  Title: Adolescent subthreshold-depression and anxiety: psychopathology, functional impairment and increased suicide risk
 Author(s): Balazs, J.; Miklosi, M.; Kereszteny, A.; et al.
 Source: Journal of Child Psychology and Psychiatry Volume: 54 Issue: 6 Pages: 670-677 Published: 2013
 Times Cited: 51
 DOI: 10.1111/jcpp.12016
added
30-Jul-16
9.  Title: Automorphisms of Tabacjn graphs
 Author(s): Kutnar, K.; Marusic, D.; Miklavic, S.; et al.
 Source: Filomat Volume: 27 Issue: 7 Pages: 1157-1164 Published: 2013
 Times Cited: 0
 DOI: 10.2298/fil1307157k
added
30-Jul-16
10.  Title: Classification of half-arc-transitive graphs of order 4p
 Author(s): Kutnar, K.; Marusic, D.; Sparl, P.; et al.
 Source: European Journal of Combinatorics Volume: 34 Issue: 7 Pages: 1158-1176 Published: 2013
 Times Cited: 10
 DOI: 10.1016/j.ejc.2013.04.004
added
30-Jul-16
publication(s)  
First Page Previous Page Page   of  14  Go Next Page Last Page
  Sort by:    Results per page: